MAUDE Adverse Event Report: SYNTHES GMBH 6.5MM CANNULATED SCREW 32MM THREAD 115MM; SCREW, FIXATION, BONE

SYNTHES GMBH 6.5MM CANNULATED SCREW 32MM THREAD 115MM; SCREW, FIXATION, BONE
Catalog Number 208.445S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the cannscr ø6.5 l115/32 self-drill sst experienced an intra-operative issue, where the washer popped out of the screw during compression.The event involved the device being used as an implant, but the status of the implant and the complaint device is not specified.

Brand Name
6.5MM CANNULATED SCREW 32MM THREAD 115MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25241039
Report Number8030965-2026-04807
Device Sequence Number21263645
Product Code HWC
UDI-Device Identifier10886982149503
UDI-Public(01)10886982149503(17)310501(10)8L20853
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number208.445S
Device Lot Number8L20853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown